EQUIVALENCE OF n-NORMS ON THE SPACE OF p-SUMMABLE SEQUENCES

Anwar Mutaqin (1) , Hendra Gunawan (2)
(1) Universitas Sultan Ageng Tirtayasa, Serang, Indonesia,
(2) Department of Mathematics, Institut Teknologi Bandung, Bandung, Indonesia

Abstract

We study the relation between two known n-norms on lp, the space ofp-summable sequences. One n-norm is derived from GÄahler's formula (1969), whilethe other is due to Gunawan (2001). We show in particular that the convergence inone n-norm implies that in the other. The key is to show that the convergence ineach of these n-norms is equivalent to that in the usual norm on lp.

DOI : http://dx.doi.org/10.22342/jims.16.1.27.1-7

Full text article

Generated from XML file

Authors

Anwar Mutaqin
penulis@jims-a.org (Primary Contact)
Hendra Gunawan
Author Biography

Anwar Mutaqin, Universitas Sultan Ageng Tirtayasa, Serang

Department of Mathematics Education
Mutaqin, A., & Gunawan, H. (2010). EQUIVALENCE OF n-NORMS ON THE SPACE OF p-SUMMABLE SEQUENCES. Journal of the Indonesian Mathematical Society, 16(1), 1–7. https://doi.org/10.22342/jims.16.1.27.1-7
Copyright and license info is not available

Article Details